Advertisement

Israel Journal of Mathematics

, Volume 3, Issue 4, pp 221–231 | Cite as

Sets of uniqueness and multiplicity forl p,α

  • I. I. Hirschman
  • Y. Katznelson
Article

Abstract

The spaces χ p,α induce a classification of the closed subsets Θ ofT, the reals modulo 1, as sets of (p,α) multiplicity (or (p, α uniqueness) as Θ is (or is not) the support of a non-zero distribdtion ψ such that ψ4 (n) ∈ χ p,α .

Keywords

Positive Integer Closed Subset Positive Measure Trigonometric Polynomial Trigonometrical Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. Devinatz and I. I. Hirschman, Jr.,Multiplier transformations on l 2,α Ann. of Math.69 (1959), 575–587.CrossRefMathSciNetGoogle Scholar
  2. 2.
    J. P. Kahane and R. Salem,Ensembles parfaits et séries trigonométriques, Paris (1963).Google Scholar
  3. 3.
    I. Katznelson,Sets of uniqueness for some classes of trigonometrical series, Bull. Amer. Math. Soc.70 (1964), 722–723.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Hebrew University 1965

Authors and Affiliations

  • I. I. Hirschman
    • 1
  • Y. Katznelson
    • 1
  1. 1.Stanford UniversityStanford

Personalised recommendations